# SDR HNAA0100060

- Difficulty date: September 1, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 34,184 hours, 38,319 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Track
- Part number: 85780189101
- Condition: Corroded
- Part time: 34,184 hours, 38,319 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #3 FLAP TRACK HAS AREA OF CORROSION ON BACK FACE OF TRACK. BLENDED CORROSION IAW EO8-57-01-396.
